Korean J Anesthesiol Search

CLOSE


Korean J Anesthesiol > Volume 15(3); 1982 > Article
Korean Journal of Anesthesiology 1982;15(3):348-351.
DOI: https://doi.org/10.4097/kjae.1982.15.3.348   
Masseter Spasm following Intravenous Suxamethonium - A case report.
Jae Seung Yun
Department of Anesthesiology, Won Kwang University College of Medicine, Iri, Korea.
Abstract
Isolated masseter spasm after succinylcholine administration is a rare abnormal response, but has been reported by a number of authors and is considered and early manifestation of malignant hyperpyrexia. We experienced a isolated masseter spasm after a small dose of succinylcholine administration in a facial palsy patient of central type due to brain tumor. It was likely that the intensity of this spasm was dose dependent to the amount of succinylcholine administration, and the spasm was prevented by pretreatment of nondepolarizing muscle relaxant. Anesthesia was performed safely for about 5 hours with nitrous oxide and halothane. We considered that this spasm was due to supersensitivity appearing at the denervated muscle.
TOOLS
Share :
Facebook Twitter Linked In Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 744 View
  • 15 Download


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2022 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next